# SDR DALA2015092705922

- Difficulty date: September 26, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 68,761 hours, 30,577 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON CORNER FITTING DOOR AFT LOWER POSSITION IN FWD CARGO COMPARTMENT. REPLACED CORNER FITTING IN FWD CARGO COMPARTMENT IAW SRM 51-72-11 AND DWG D523-71100.
